Table of Contents
ISRN Computational Mathematics
Volume 2013, Article ID 716279, 7 pages
http://dx.doi.org/10.1155/2013/716279
Research Article

Soliton Solutions of the Klein-Gordon-Zakharov Equation with Power Law Nonlinearity

1Department of Mathematics, Faculty of Science and Arts, Bozok University, 66100 Yozgat, Turkey
2Department of Physics, Faculty of Science and Arts, Bozok University, 66100 Yozgat, Turkey

Received 30 August 2013; Accepted 8 October 2013

Academic Editors: L. Pan, V. Rai, and B. Tadić

Copyright © 2013 Mehmet Ekici et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. L. Guo and G. W. Yuan, “Global smooth solution for the Klein-Gordon-Zakharov equations,” Journal of Mathematical Physics, vol. 36, no. 8, pp. 4119–4124, 1995. View at Google Scholar · View at Scopus
  2. T. Ozawa, K. Tsutaya, and Y. Tsutsumi, “Normal form and global solutions for the Klein-Gordon-Zakharov equations,” Annales de l'Institut Henri Poincaré Analyse Non Linéaire, vol. 12, no. 4, pp. 459–503, 1995. View at Google Scholar
  3. K. Tsutaya, “Global existence of small amplitude solutions for the Klein-Gordon-Zakharov equations,” Nonlinear Analysis, Theory, Methods and Applications, vol. 27, no. 12, pp. 1373–1380, 1996. View at Publisher · View at Google Scholar · View at Scopus
  4. G. Adomian, “Non-perturbative solution of the Klein-Gordon-Zakharov equation,” Applied Mathematics and Computation, vol. 81, no. 1, pp. 89–92, 1997. View at Google Scholar · View at Scopus
  5. L. Chen, “Orbital stability of solitary waves for the Klein-Gordon-Zakharov equations,” Acta Mathematicae Applicatae Sinica, vol. 15, no. 1, pp. 54–64, 1999. View at Google Scholar · View at Scopus
  6. J. L. Zhang, M. L. Wang, D. M. Chen, and Z. D. Fang, “The periodic wave solutions for two nonlinear evolution equations,” Communications in Theoretical Physics, vol. 40, no. 2, pp. 129–132, 2003. View at Google Scholar
  7. D. J. Huang and H. Q. Zhang, “Extended hyperbolic function method and new exact solitary wave solutions of Zakharov equations,” Acta Physica Sinica, vol. 53, no. 8, pp. 2434–2438, 2004. View at Google Scholar
  8. Y. Chen and B. Li, “New exact travelling wave solutions for generalized Zakharov-Kuzentsov equations using general projective riccati equation method,” Communications in Theoretical Physics, vol. 41, no. 1, pp. 1–6, 2004. View at Google Scholar · View at Scopus
  9. Y. Chen, B. Li, and H.-Q. Zhang, “Bäcklund transformation and exact solutions for a new generalized Zakharov-Kuzentsov equation with nonlinear terms of any order,” Communications in Theoretical Physics, vol. 39, no. 2, pp. 135–140, 2003. View at Google Scholar · View at Scopus
  10. M. J. Ablowitz, P. A. Clarkson, and Solitons, Nonlinear Evolution Equations and Inverse Scattering, Cambridge University press, Cambridge, UK, 1991.
  11. A.-M. Wazwaz, “The tanh method for traveling wave solutions of nonlinear equations,” Applied Mathematics and Computation, vol. 154, no. 3, pp. 713–723, 2004. View at Publisher · View at Google Scholar · View at Scopus
  12. P. Rosenau and J. M. Hyman, “Compactons: solitons with finite wavelength,” Physical Review Letters, vol. 70, no. 5, pp. 564–567, 1993. View at Publisher · View at Google Scholar · View at Scopus
  13. A.-M. Wazwaz, “An analytic study of compactons structures in a class of nonlinear dispersive equations,” Mathematics and Computers in Simulation, vol. 63, no. 1, pp. 35–44, 2003. View at Publisher · View at Google Scholar · View at Scopus
  14. R. Hirota, “Exact solution of the korteweg-de vries equation for multiple Collisions of solitons,” Physical Review Letters, vol. 27, no. 18, pp. 1192–1194, 1971. View at Publisher · View at Google Scholar · View at Scopus
  15. W. Malfliet and W. Hereman, “The tanh method: I. Exact solutions of nonlinear evolution and wave equations,” Physica Scripta, vol. 54, no. 6, pp. 563–568, 1996. View at Google Scholar · View at Scopus
  16. M. A. Abdou, “The extended tanh method and its applications for solving nonlinear physical models,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 988–996, 2007. View at Publisher · View at Google Scholar · View at Scopus
  17. J.-H. He and X.-H. Wu, “Exp-function method for nonlinear wave equations,” Chaos, Solitons and Fractals, vol. 30, no. 3, pp. 700–708, 2006. View at Publisher · View at Google Scholar · View at Scopus
  18. M. Wang, X. Li, and J. Zhang, “The (G′/ G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at Scopus
  19. G. Ebadi and A. Biswas, “The (G′/ G) method and topological soliton solution of the K(m,n) equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 6, pp. 2377–2382, 2011. View at Google Scholar
  20. M. Wang, “Solitary wave solutions for variant Boussinesq equations,” Physics Letters A, vol. 199, no. 3-4, pp. 169–172, 1995. View at Google Scholar · View at Scopus
  21. C.-S. Liu, “Trial equation method and its applications to nonlinear evolution equations,” Acta Physica Sinica, vol. 54, no. 6, pp. 2505–2509, 2005. View at Google Scholar · View at Scopus
  22. C.-S. Liu, “A new trial equation method and its applications,” Communications in Theoretical Physics, vol. 45, no. 3, pp. 395–397, 2006. View at Publisher · View at Google Scholar · View at Scopus
  23. C.-S. Liu, “Trial equation method to nonlinear evolution equations with rank inhomogeneous: mathematical discussions and its applications,” Communications in Theoretical Physics, vol. 45, no. 2, pp. 219–223, 2006. View at Publisher · View at Google Scholar · View at Scopus
  24. C. S. Liu, “Using trial equation method to solve the exact solutions for two kinds of KdV equations with variable coefficients,” Acta Physica Sinica, vol. 54, no. 10, pp. 4506–4510, 2005. View at Google Scholar
  25. C.-S. Liu, “Applications of complete discrimination system for polynomial for classifications of traveling wave solutions to nonlinear differential equations,” Computer Physics Communications, vol. 181, no. 2, pp. 317–324, 2010. View at Publisher · View at Google Scholar · View at Scopus
  26. Y. Gurefe, A. Sonmezoglu, and E. Misirli, “Application of the trial equation method for solving some nonlinear evolution equations arising in mathematical physics,” Pramana, vol. 77, no. 6, pp. 1023–1029, 2011. View at Publisher · View at Google Scholar · View at Scopus
  27. Y. Gurefe, A. Sonmezoglu, and E. Misirli, “Application of an irrational trial equation method to high-dimensional nonlinear evolution equations,” Journal of Advanced Mathematical Studies, vol. 5, no. 1, pp. 41–47, 2012. View at Google Scholar
  28. Y. Pandir, Y. Gurefe, U. Kadak, and E. Misirli, “Classifications of exact solutions for some nonlinear partial differential equations with generalized evolution,” Abstract and Applied Analysis, vol. 2012, Article ID 478531, 16 pages, 2012. View at Publisher · View at Google Scholar
  29. Y. Gurefe, E. Misirli, A. Sonmezoglu, and M. Ekici, “Extended trial equation method to generalized nonlinear partial differential equations,” Applied Mathematics and Computation, vol. 219, no. 10, pp. 5253–5260, 2013. View at Google Scholar
  30. Y. Gurefe, E. Misirli, Y. Pandir, A. Sonmezoglu, and M. Ekici, “New exact solutions of the davey-stewartson equation with power-law nonlinearity,” Bulletin of the Malaysian Mathematical Sciences Society. In press.
  31. M. S. Ismail and A. Biswas, “1-Soliton solution of the Klein-Gordon-Zakharov equation with power law nonlinearity,” Applied Mathematics and Computation, vol. 217, no. 8, pp. 4186–4196, 2010. View at Publisher · View at Google Scholar · View at Scopus
  32. J. Wang, “Solitary wave propagation and interactions for the Klein-Gordon-Zakharov equations in plasma physics,” Journal of Physics A, vol. 42, no. 8, pp. 085205–085221, 2009. View at Google Scholar
  33. T. Wang, J. Chen, and L. Zhang, “Conservative difference methods for the Klein-Gordon-Zakharov equations,” Journal of Computational and Applied Mathematics, vol. 205, no. 1, pp. 430–452, 2007. View at Publisher · View at Google Scholar · View at Scopus